General boundary-value problems for integro-differential elliptic systems
Doklady Akademii Nauk, Tome 155 (1964) no. 3, pp. 495-498
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1964_155_3_a0,
author = {M. S. Agranovich},
title = {General boundary-value problems for integro-differential elliptic systems},
journal = {Doklady Akademii Nauk},
pages = {495--498},
year = {1964},
volume = {155},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1964_155_3_a0/}
}
M. S. Agranovich. General boundary-value problems for integro-differential elliptic systems. Doklady Akademii Nauk, Tome 155 (1964) no. 3, pp. 495-498. http://geodesic.mathdoc.fr/item/DAN_1964_155_3_a0/